Table of Contents Author Guidelines Submit a Manuscript
Journal of Parasitology Research
Volume 2015, Article ID 721201, 6 pages
http://dx.doi.org/10.1155/2015/721201
Research Article

Plasmodium falciparum msp2 Genotypes and Multiplicity of Infections among Children under Five Years with Uncomplicated Malaria in Kibaha, Tanzania

College of Natural and Applied Sciences, Department of Zoology and Wildlife Conservation, University of Dar es Salaam, P.O. Box 35064, Dar es Salaam, Tanzania

Received 11 August 2015; Revised 17 November 2015; Accepted 19 November 2015

Academic Editor: José F. Silveira

Copyright © 2015 W. Kidima and G. Nkwengulila. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Kidima and G. Nkwengulila, “Plasmodium falciparum msp2 Genotypes and Multiplicity of Infections among Children under Five Years with Uncomplicated Malaria in Kibaha, Tanzania,” Journal of Parasitology Research, vol. 2015, Article ID 721201, 6 pages, 2015. https://doi.org/10.1155/2015/721201.